# SDR EE4Y201204170187

- Difficulty date: April 17, 2012
- Submitted: May 18, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N264AV
- Make and model: Airbus A320-214
- Aircraft serial: 1867
- Aircraft time: 28,338 hours, 10,540 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D57259162001
- Condition: Corroded
- Location: Rt Mlg
- Component: Mlg, Airbus
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE RT MLG RETRACTION JACK ANCHORAGE FITTING WAS FOUND WITH CORROSION.
